# SDR VNAA0601012

- Difficulty date: January 13, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 3,412 hours, 3,376 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FLAPS STAYED AT 20 DEGREES AND WOULD NOT RETRACT.  THE CREW FOLLOWED THE QRH, DIVERTED TO ILM, AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE FLAP SYSTEM IAW BOMBARDIER CRJ200 SL-00-001.  ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
